Alert archive / New York / Areal Flood Warnings in 2011

Areal Flood Warning 6, NWS Buffalo, NY

May 27, 2011Chautauqua County, New York

NWS Buffalo, NY issued this areal flood warning at May 27, 2011, 4:10 PM EDT for Chautauqua County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 4:10 PM EDT (20:10 UTC)
Expired
May 27, 2011, 8:00 PM EDT
In force
4 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 84 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 4:25 PM EDTFLOODSinclairville, NYSTATE ROAD 60 CLOSED BETWEEN GERRY AND CASSADAGA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WGUS41 KBUF 272010
FLWBUF

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
410 PM EDT FRI MAY 27 2011

NYC013-280000-
/O.NEW.KBUF.FA.W.0006.110527T2010Z-110528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
410 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  EASTERN CHAUTAUQUA COUNTY IN WESTERN NEW YORK...
  THIS INCLUDES THE CITY OF JAMESTOWN...

* UNTIL 800 PM EDT

* AT 404 PM EDT FLOODING WAS OCCURRING IN PORTIONS OF        
CHARLOTTE...GERRY..AND ELLERY...INCLUDING THE TOWN OF 
SINCLAIRVILLE. HIGH WATER WAS REPORTED ON SEVERAL ROADS IN THESE 
AREAS. STREAMS WILL ALSO CONTINUE TO RISE DURING THE LATE AFTERNOON 
AND EVENING HOURS IN RESPONSE TO CONTINUED MODERATE TO HEAVY RAIN.

HIGH WATER CONDITIONS SHOULD IMPROVE LATER THIS EVENING.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4249 7920 4248 7907 4200 7914 4200 7961

$$

TMA
2 follow-up statements
193 
WGUS81 KBUF 272132
FLSBUF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
532 PM EDT FRI MAY 27 2011

NYC013-280000-
/O.CON.KBUF.FA.W.0006.000000T0000Z-110528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
532 PM EDT FRI MAY 27 2011

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR URBAN
AREAS AND SMALL STREAMS IN EASTERN CHAUTAUQUA COUNTY...

AT 528 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF MODERATE RAIN ACROSS EASTERN CHAUTAUQUA COUNTY. 
ADDITIONAL RAINFALL AMOUNTS UP TO A HALF INCH ARE POSSIBLE THROUGH 
630 PM. 

THE RAIN WILL DIMINISH FOR AWHILE EARLY THIS EVENING...BEFORE 
ADDITIONAL SCATTERED SHOWERS AND POSSIBLE THUNDERSTORMS PUSH ACROSS 
THE COUNTY.

LAW ENFORCEMENT OFFICIALS REPORT THAT STATE ROAD 60 BETWEEN GERRY 
AND CASSADAGA REMAINED CLOSED DUE TO FLOODING.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4249 7920 4248 7907 4200 7914 4200 7961

$$

TMA
055 
WGUS81 KBUF 280002
FLSBUF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
802 PM EDT FRI MAY 27 2011

NYC013-280011-
/O.EXP.KBUF.FA.W.0006.000000T0000Z-110528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
802 PM EDT FRI MAY 27 2011

...THE FLOOD WARNING HAS EXPIRED FOR URBAN AREAS AND SMALL STREAMS IN
EASTERN CHAUTAUQUA COUNTY...

SCATTERED SHOWERS AND POSSIBLE THUNDERSTORMS WILL STILL BE POSSIBLE 
THIS EVENING...BUT THE THREAT FOR ADDITIONAL HEAVY RAINFALL HAS 
ENDED. ANY HIGH WATER WILL CONTINUE TO ABATE THROUGH THE EVENING. 

LAT...LON 4249 7920 4248 7907 4200 7914 4200 7961

$$

TMA

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at May 27, 3:34 PM EDT, 36 minutes earlier.

Area forecast discussion, May 27, 3:34 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT FRI MAY 27 2011

.SYNOPSIS...
WHILE MORE SHOWERS CAN BE EXPECTED THROUGH THE FIRST HALF OF THIS
LONG HOLIDAY WEEKEND...A FRONTAL BOUNDARY PARTLY RESPONSIBLE FOR
THE UNSETTLED WEATHER WILL LIFT OUT OF THE REGION. THIS WILL ALLOW
FOR SIGNIFICANT DAY TO DAY WARMING THROUGH EARLY NEXT WEEK...WITH
TEMPERATURES CLIMBING WELL INTO THE 80S FOR SUNDAY THROUGH TUESDAY.
THESE MID SUMMER TEMPERATURES WILL BE SOME 15 TO 20 DEGREES ABOVE
NORMAL...AND COULD BE NEAR RECORD LEVELS BY TUESDAY AFTERNOON.

&&

.NEAR TERM /THROUGH SATURDAY/...
A STEADY STREAM OF ATLANTIC MOISTURE WILL CONTINUE TO WORK ITS UP
ALONG THE EAST SIDE OF THE APPALACHIANS AND ACROSS OUR FORECAST AREA
TONIGHT...WHILE A WAVY FRONTAL BOUNDARY WILL REMAIN IN PLACE FROM
CENTRAL NEW YORK TO THE UPPER OHIO VALLEY. SEVERAL VERY WEAK WAVES
MOVING UP ALONG THIS BOUNDARY WILL GENERATE MORE SHOWER ACTIVITY...
ALTHOUGH LARGE PORTIONS OF TONIGHT SHOULD BE RAIN FREE.

THERE WILL ALSO BE SCATTERED THUNDERSTORMS FOR SITES WELL SOUTH AND
EAST OF BUFFALO AND ROCHESTER THIS EVENING...WHERE THE AIRMASS IS
STILL RATHER UNSTABLE. A NORTHEASTERLY WIND ON THE NORTH SIDE OF THE
AFOREMENTIONED FRONTAL BOUNDARY HAS STABILIZED THE AIRMASS
IMMEDIATELY SOUTH OF LAKE ONTARIO...BUT TO THE SOUTH AND EAST...LI'S
OF -2 WILL SUPPORT SOME CONVECTION THROUGH THE EARLY EVENING. WHILE
THE THERAT FOR SEVERE WEATHER IS LOW...ANY STORM WILL HAVE TO BE
CLOSELY WATCHED AS THEY WILL HAVE THE POTENTIAL TO PRODUCE COPIOUS
AMOUNTS OF RAIN (PWAT STILL NR 1.5 INCHES). ONE SUCH STORM LIFTING
ACROSS CHAUTAUQUA COUNTY THIS AFTERNOON WAS ESTIMATED TO HAVE
PRODUCED MORE THAN AN INCH OF RAIN IN UNDER AN HOURS TIME.

AS TONIGHT PROGRESSES...THE FRONTAL BOUNDARY WILL LIFT NORTH OF THE
FORECAST AREA. TEMPERATURES WILL REMAIN FAIRLY STEADY UNTIL THAT
TIME...THEN POSSIBLY WARM A FEW DEGREES DURING THE WEE HOURS OF THE
MORNING.

SATURDAY WILL BE A NOTICEABLY MILDER DAY AS THE FRONTAL BOUNDARY
WILL BE LIFTING ACROSS LAKE ONTARIO AND THE NORTH COUNTRY. THIS WILL
PLACE OUR REGION WITHIN A SLIGHTLY MORE UNSTABLE AIRMASS...
ESPECIALLY ALOFT WHERE LAPSE RATES OF 7/8 DEG/KM WILL ENCOURAGE SOME
SCT CONVECTION. A WEAK SHORTWAVE TROUGH THAT WILL LIFT ACROSS THE
REGION EARLY IN THE DAY WILL ALSO AID IN PRODUCING A FEW SHOWERS. AS
RAINY AS THAT MAY SOUND...THE MAJORITY OF THE DAY WILL BE RAINFREE.

A LARGE PORTION OF THE REGION WILL EXPERIENCE NOTICEABLY MILDER
CONDITIONS ON SATURDAY...AS MORE BREAKS IN THE CLOUD COVER (ESP IN
AFTERNOON) WILL ALLOW FOR MORE HEATING. MAX TEMPS WILL RANGE FROM
THE MID TO UPPER 70S IN MOST AREAS.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
AT THE START OF THE PERIOD A POORLY DEFINED SURFACE WARM FRONT WILL
BE IN THE PROCESS OF LIFTING SLOWLY NORTH THROUGH THE LOWER LAKES
REGION. THERE WILL BE SEVERAL CHANCES OF RAIN AS THE WARM FRONT
MOVES NORTH SLOWLY AND IN A PIECEMEAL FASHION OWING TO THE AFFECTS
OF CONVECTION ON THE SYNOPTIC SCALE FRONTAL POSITION. ONE BATCH OF
SHOWERS IS LIKELY TO BE EXITING SATURDAY EVENING...WITH MUCH OF THE
NIGHT MAINLY RAIN FREE BEFORE THE NEXT WARM ADVECTION PUSH
APPROACHES WESTERN NY TOWARDS SUNDAY MORNING.

THE LATEST NAM/GFS GUIDANCE SUGGESTS ONE OR MORE CONVECTIVELY
ENHANCED SHORTWAVES WILL RIDE THE NORTHERN EDGE OF THE DEVELOPING
MID/UPPER LEVEL RIDGE AND ACT AS A FOCUS FOR SCATTERED SHOWERS AND
STORMS ALONG THE WARM FRONT ON SUNDAY. AT THIS RANGE THE TIMING OF
THESE FEATURES IS PROBLEMATIC...BUT AT THIS EARLY JUNCTURE DURING
THE DAY ON SUNDAY APPEARS THE MOST LIKELY TIME FOR RAIN. FOR NOW
HAVE KEPT POPS IN THE CHANCE RANGE...BUT ONCE TIMING BECOMES MORE
CERTAIN THESE MAY NEED TO BE RAISED. EVEN SO...DONT EXPECT AN ALL
DAY RAIN WITH PLENTY OF RAIN FREE TIME ON SUNDAY AS WELL. IF THE
TIMING OF ONE OF THE STRONGER SHORTWAVES IS COINCIDENT WITH PEAK
DAYTIME HEATING THERE IS A LEAST A SMALL RISK OF SEVERE WEATHER AS
THE REGION WILL LIE IN A FAVORABLE MCS POSITION NEAR THE SOUTHERN
EDGE OF THE WESTERLIES AND JUST NORTH OF A BUILDING UPPER LEVEL
RIDGE...BUT AGAIN TIMING AND PLACEMENT ARE QUITE UNCERTAIN AT THIS
TIME RANGE.

SUNDAY NIGHT THE WARM FRONT WILL LIFT NORTH OF THE REGION WITH RAIN
CHANCES GRADUALLY DIMINISHING FROM SOUTHWEST TO NORTHEAST. BY MONDAY
MORNING THE RAIN CHANCES SHOULD BE OVER AS WHAT IS LEFT OF THE WARM
FRONT WASHES OUT OVER THE NORTH COUNTRY. A QUICKLY BUILDING
MID/UPPER LEVEL RIDGE WILL BECOME ESTABLISHED OVER MUCH OF THE OHIO
VALLEY AND APPALACHIANS WITH THE WARMEST AIR OF THE SPRING SO FAR
MOVING INTO THE REGION. AN ELEVATED MIXED LAYER /EML/ PLUME WILL BE
CAPTURED FROM THE HIGH PLAINS AND SPREAD ACROSS THE OHIO VALLEY AND
TOWARDS THE LOWER LAKES. THE ASSOCIATED VERY WARM MID LEVEL TEMPS
/850MB NEAR +18C MONDAY AFTERNOON/ WILL SUPPORT HIGHS WELL INTO THE
80S AWAY FROM LAKE INFLUENCES...WITH SOME OF THE WARMER GENESEE
VALLEY LOCATIONS NEARING 90F.

THE UPPER LEVEL RIDGE WILL REMAIN PARKED OVER THE REGION MONDAY
NIGHT WITH A VERY WARM AIRMASS SUPPORTING A WARM AND SUMMER-LIKE
NIGHT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE WARMEST TEMPERATURES...DOWNRIGHT HOT...ARE STILL EXPECTED FOR
TUESDAY AS A STRONG UPPER LEVEL RIDGE BUILDS NORTH INTO THE LOWER
LAKES REGION. AN EML PLUME BENEATH THE RIDGE WILL TRANSPORT VERY
WARM 850MB TEMPS OF AROUND +20C NORTH INTO THE REGION FOR TUESDAY.
THIS WILL SUPPORT HIGHS IN THE UPPER 80S TO LOWER 90S AWAY FROM THE
LAKESHORES.

THE NEXT RAIN CHANCES WILL ARRIVE TUESDAY NIGHT AS A RATHER STRONG
COLD FRONT CROSSES THE REGION. THE GFS REMAINS THE STRONGEST AND
FASTEST WITH THE FRONT...WITH THE ECMWF AND GEM JUST SLIGHTLY SLOWER
AND WEAKER. AT THIS TIME RANGE WILL JUST UTILIZE CHANCE POPS. THIS
FRONT WILL BE FAST MOVING...CURRENTLY FORECAST TO EXIT THE AREA
WEDNESDAY MORNING WITH ANY SHOWERS ENDING. FOLLOWING THE FRONT A
COOLER AND MUCH DRIER AIRMASS WILL ARRIVE FOR LATER NEXT WEEK. THE
LOW RH CANADIAN CONTINENTAL AIRMASS WILL FINALLY ALLOW FOR A
BONIFIDE DRYING TREND ALONG WITH SEASONAL OR EVEN A LITTLE BELOW
AVERAGE TEMPS.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
IFR CONDITIONS WILL REMAIN IN PLACE THIS AFTERNOON AS A COOL
NORTHEAST FLOW OFF LAKE ONTARIO WILL LIFT A MOISTURE RICH AIRMASS
OVER THE HIGHER TERRAIN TO ITS SOUTH. THE MOST LIKELY AREA FOR ANY
TEMPORARY IMPROVEMENT TO MVFR WILL BE OVER THE SRN TIER AND FINGER
LAKES REGION.

ALONG WITH THE LOW CIGS (AND LOW VSBYS NR LK ONT)...THERE WIL BE
SCATTERED SHOWERS ACROSS THE REGION. THESE SHOWERS WILL BECOME
MORE WIDESPREAD DURING THE COURSE OF THIS AFTERNOON. ACROSS THE SRN
TIER AND FINGER LAKES REGION...THERE MAY EVEN BE A THUNDERSTORM OR
TWO INTO THE EARLY EVENING.

THE SHOWERS WILL TAPER OFF GRADUALLY FROM SOUTH TO NORTH TONIGHT AS
A WARM FRONT LIFTS NORTH. DESPITE THE REDUCTION IN SHOWER ACTIVITY...
WE CAN STILL EXPECT WIDESPREAD IFR CIGS.

ON SATURDAY...A SOUTHERLY FLOW WILL HELP TO MIX OUT THE LOWER CIGS
SO THAT IFR CONDITIONS AT DAYBREAK WILL IMPROVE TO MVFR AND THEN
LIKELY TO VFR AS THE DAY PROGRESSES.

OUTLOOK...
SATURDAY NIGHT AND SUNDAY...MVFR WITH A CHANCE OF SHOWERS.
MONDAY AND TUESDAY...VFR.
WEDNESDAY...MAINLY VFR WITH A CHANCE OF MORNING SHOWERS.

&&

.MARINE...
WHILE THERE WILL BE SOME SCATTERED SHOWERS AROUND THROUGH
SATURDAY...AS WEAK PRESSURE GRADIENT OVER BOTH LAKES ERIE AND
ONTARIO WILL PREVENT THE NEED FOR ANY SMALL CRAFT ADVISORIES. GENTLE
TO OCCASIONALLY MODERATE BREEZES THROUGH EARLY TONIGHT WILL BECOME
LIGHT TO GENTLE LATER TONIGHT AND SATURDAY.

AS A WEAK FRONTAL BOUNDARY LIFTS NORTH OF BOTH LAKES SATURDAY
AFTERNOON AND EVENING...A SOUTHERLY FLOW WILL BECOME ESTABLISHED.
GENTLE TO MODERATE BREEZES CAN BE EXPECTED FOR SUNDAY AND MONDAY
WITH MINIMAL WAVES.

&&

.CLIMATE...
...RECORD RAINFALL FOR THE MONTH OF MAY AND SPRING SEASON AT
BUFFALO...

FREQUENT AND SOMETIMES HEAVY SPRING RAINFALL HAS NOW BROKEN THE
PREVIOUS RECORDS FOR BOTH THE MONTH OF MAY AND THE SPRING SEASON.
FOR MAY...THE RAINFALL TOTAL AT BUFFALO STANDS AT 7.55 INCHES
THROUGH FRIDAY MAY 27TH AT NOON. THE OLD RECORD WAS 7.35 INCHES
SET ALL THE WAY BACK IN 1892.

THE SPRING SEASON RAINFALL TOTAL FOR THE MONTHS OF MARCH...APRIL
AND MAY NOW STANDS AT 17.87 INCHES THROUGH FRIDAY MAY 27TH AT
NOON. THIS SHATTERS THE PREVIOUS RECORD OF 14.90 INCHES SET BACK
IN 1991.

OVER AT ROCHESTER IT HAS BEEN WET...BUT NOT RECORD BREAKING SO
FAR. THE MAY TOTAL STANDS AT 3.65 INCHES THROUGH FRIDAY MAY 27TH
AT NOON. THE SPRING SEASON TOTAL IS AT 12.13 INCHES WHICH RANKS AS
THE 7TH WETTEST SPRING ON RECORD.

ADDITIONAL RAINFALL IS LIKELY BEFORE THE MONTH ENDS. UPDATED
NUMBERS WILL BE INCLUDED AT THAT POINT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...RSH
MARINE...RSH
CLIMATE...HITCHCOCK
Hazardous weather outlook, May 27, 5:16 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
516 AM EDT FRI MAY 27 2011

NYZ001>008-010>014-019>021-085-280930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
516 AM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

LOOK FOR MORE SHOWERS AND A FEW THUNDERSTORMS AGAIN TODAY. SOME
LOCALLY HEAVY DOWNPOURS ARE POSSIBLE...WITH POOR DRAINAGE FLOODING
IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-280930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
516 AM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-280930-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
516 AM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:26 PM EDTSpecial Marine WarningBUF48 min
May 26, 8:26 PM EDTSpecial Weather StatementBUFMonroe49 min
May 26, 8:38 PM EDTSpecial Weather StatementBUFJefferson37 min
May 26, 8:56 PM EDTSpecial Weather StatementBUFLewis, Oswego64 min
May 26, 9:03 PM EDTSpecial Weather StatementBUFGenesee27 min
May 26, 9:20 PM EDTSpecial Weather StatementBUFJefferson40 min
May 27, 3:17 PM EDTAreal Flood AdvisoryBUFChautauqua3 hr
May 27, 5:23 PM EDTAreal Flood AdvisoryBUFCattaraugus, Chautauqua, Erie3 hr
May 27, 6:53 PM EDTAreal Flood AdvisoryBUFAllegany, Cattaraugus3 hr

Nearby

Areal Flood Warnings in New York, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.